MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-XL
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a re-avr in a patient who had an sjm 27 mm implanted in 1989 was performed.After sjm valve was explanted, sizing was performed as follows: with size xl, white head of the sizer passed through with slight resistance.As such, perceval plus size xl was selected and implanted in the patient.Echocardiographic evaluation after occlusion release, revealed a slight gap on the n side of the valve and pvl at lcc.After re-occlusion, the area was examined under direct visualization and was repaired.This was followed by aortic closure after re-ballooning.Based on the post-occlusion echocardiogram, since no disappearance or improvement of the pvl was observed, the perceval plus was explanted, and epic valve size 27 was implanted instead.In the postoperative comments, it was noted that since the valve was undersized, further repairs or adjustments were deemed futile.No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device was not returned to the manufacturer, further investigation on the device cannot be performed.However, from the document review performed, no manufacturing deficiencies were noted.Based on the judgement available, the valve was undersized.As such, cause of the event can be related to mis-sizing (use error).Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23047538
Report Number3004478276-2025-00175
Device Sequence Number21294503
Product Code LWR
UDI-Device Identifier00896208000825
UDI-Public(01)00896208000825(240)PVF-XL(17)290530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale